| Catalog Number |
703966 |
| Medical Device Problem Codes |
Break (1069); Fracture (1260)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
10/17/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
Event or Problem Description
As reported: "during placement of a plate on a pelvic fracture, the two drill bits of the ancillary broke off one after the other and became stuck in the patient's bone.There was no possibility of removing them.Patient's current condition: the distal part of the drill bits remained in place in the pelvis.No clinical consequences observed.".
Event or Problem Description
Additional Manufacturer Narrative
Please disregard mfr report # 0008031020-2023-00401.Please note that this event is duplicate of stryker report mfr.Report # 0008031020-2023-00390 stryker pi (b)(4).